

Public Sector Service Delivery Council

CPSSP Conseil de la prestation des services du secteur public





Draft - v.5

PSSDC MEETING AGENDA

WEDNESDAY, FEBRUARY 26, 2020 Radisson Admiral Hotel-Toronto Harbourfront

8:30 A.M. – 12:00 P.M. – PSSDC Meeting 1:00 P.M. – 4:30 P.M. – Joint Councils Meeting

MEETING ROOM: Admiral Ballroom

BREAKFAST: 7:30 A.M. – 8:25 A.M. EST – View Room

	BREAKFAST: 7:30 A.M. – 8:25 A.M. EST – VIEW ROOM							
#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS			
	8:30	Welcome	Roundtable introduction of PSSDC		PSSDC			
	a.m.		Members and Observers		Co-Chairs			
1	8:35 - 8:50 a.m. (15 min)	Administrative Matters	 Objective: A) Approval of Record of Decision from Sept. 26, 2018 in-person meeting, Winnipeg (TAB 1A) B) Acceptance of February 26, 2020 Meeting Agenda (TAB 1B) C) PSSDC Action Items (TAB 1C) 	For approval For approval For review	Heather Sheehy			
			D) PSSDC Bring Forward Agenda (TAB 1D)	For review				
			 E) PSSDC Treasurer's Report PSSDC Financial Report (TAB 1E) PSSDC Members' contributions for 2020/2021 (TAB 1F) 	For information	Deb Bergey , PSSDC Treasurer			
2	8:50 – 9:30 a.m.	Guest Presenter	Contact Centres in the Digital Age (TAB 2) Objective:	For information / discussion	<i>Intro: Mark Burns</i> Presenter: TBC, Region of			
	(40 min)		Discussion on Contact Centres in the digital age (e.g. use of chatbots)		Peel			

Toronto 2020 February Février

PSSDC

Public Sector Service Delivery Council

CPSSP

Conseil de la prestation des services du secteur public





					TBC, Region of Waterloo
3	9:30 – 10:30 p.m. (60 min)	Service to Business	 Service to Business Working Group (TAB 3) Objective: Report back to the PSSDC with recommendations and proposed work plan to advance the S2B priority Report back on diagnostics and voice of the client related to service to business issues and scoping out solutions. Summary of the survey undertaken by ISED and Stats Canada. 	For discussion / feedback	Intro: Heather Sheehy S2B Co-Chairs: Carol Prest, BC Catherine Benning, SK Pirth Singh, ISED
	10:30 – 10:45 a.m.		BREAK – Admiral Foyer		
4	10:45 – 11:15 a.m. (30 min)	Emerging Client Needs	 Services to Indigenous Populations (TAB 4) Objective Yukon's Aboriginal Recruitment and Development Program – details to follow 	For discussion / feedback	Intro: Mark Burns TBC: Mark Burns, YT
5	11:15 – 11:45 a.m. (30 min)	UN Sustainable Development Goals	UN Sustainable Development Goals (TAB 5) Context: The UN Sustainable Development Goals are a collection of 17 global goals designed to be a "blueprint to achieve a better and more sustainable future for all". These goals recognize that ending poverty must go hand in hand with strategies that improve health and education, reduce inequality and spur economic growth—all while tackling climate change and working to protect and preserve the environment. The SDGs are not the single responsibility of one actor, but rather a shared responsibility. The participation of all levels of government, Indigenous	For discussion	Intro: Heather Sheehy Presenter: TBC (via WebEx)

Toronto 2020 February Février

PSSDC Public Sector Service Delivery Council

CPSSP Conseil de la prestation des services du secteur public





			 partners, civil society, youth, business and academia is vital to their success. Objectives: Create awareness of the UN's Sustainable Development Goals, their importance and how they could be useful in the context of service delivery. Develop an understanding of what jurisdictions are doing in this space and opportunities to contribute. 		
6	11:45 – 12:00 p.m.	Other Business	Objective: A) Jurisdictional Information Sharing – (TAB 6A to 6R)	For information	Mark Burns
	(15 min)		B) Update reports from PSSDC Groups:	To be completed on Feb 27 th	
			 Contact Centre CoP (TAB 7) – for information (updated ToR for members' approval at the next PSSDC call in April 2020) 		
			C) PSSDC EVALUATION FORM – (TAB 8)		
			D) Next PSSDC in-person meeting: September 24, 2020, Québec City, QC		
			E) PSSDC Teleconferences: April / June / August 2020		
	12:00 p.m.		Adjournment of PSSDC Meeting – afternoon Joint Councils meeting in the Admiral Ballroom		
	12:00 – 1:00 p.m.		LUNCH – View Room		